# SDR 9511779607

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47232
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND A CRACK IN THE FS 996 FRAME FLOOR ATTACH FITTING (P/N 5913700-2), AT RBL 55.  REPLACED FITTING PER SRM 51-30-0.
